Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A composition theorem for $ \delta $-codes


Author: C. H. Yang
Journal: Proc. Amer. Math. Soc. 89 (1983), 375-378
MSC: Primary 94B60; Secondary 05A19, 05B20
DOI: https://doi.org/10.1090/S0002-9939-1983-0712655-2
MathSciNet review: 712655
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If Golay complementary sequences (or equivalently a two-symbol $ \delta $-code) of length $ n$ and a Turyn $ \delta $-code of length $ t$ exist then four-symbol $ \delta $-codes of length $ (2n + 1)/t$ can be composed. Therefore new families of Hadamard matrices of orders $ 4uw$ and $ 20uw$ can be constructed, where $ u = ({2^{\alpha + 1}}{10^b}{26^c} + 1)t$ for odd $ t \leqslant 59$ or $ t = {2^d}{10^e}{26^f} + 1$ (all $ a$, $ b$, $ c$, $ d$, $ e$, and $ f \geqslant 0$), and $ w$ is the order of Williamson matrices.


References [Enhancements On Off] (What's this?)

  • [1] C. H. Yang, Hadamard matrices and $ \delta $-codes of length$ 3n$, Proc. Amer. Math. Soc. 85 (1982), 480-482. MR 656128 (84i:05033)
  • [2] -, Hadamard matrices, finite sequences, and polynomials defined on the unit circle, Math. Comp. 33 (1979), 688-693. MR 525685 (80i:05024)
  • [3] R. J. Turyn, Hadamrd matrices, Baumert-Hall units, four symbol sequences, pulse compression, and surface wave encodings, J. Combin. Theory Ser. A 16 (1974), 313-333. MR 0345847 (49:10577)
  • [4] -, Computation of certain Hadamard matrices, Notices Amer. Math. Soc. 20 (1973), A-1.
  • [5] A. C. Mukhopadyay, Some infinite classes of Hadamard matrices, J. Combin. Theory Ser. A 25 (1978); 128-141. MR 509438 (80c:05046)
  • [6] A. V. Geramita and J. Seberry, Orthogonal designs, Dekker, New York, 1979. MR 534614 (82a:05001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 94B60, 05A19, 05B20

Retrieve articles in all journals with MSC: 94B60, 05A19, 05B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0712655-2
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society